Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 492576, 12 pages
Research Article

The Regularized Trace Formula of the Spectrum of a Dirichlet Boundary Value Problem with Turning Point

1Department of Mathematics, Faculty of Education, Alexandria University, Alexandria 21526, Egypt
2Faculty of Industrial Education, Helwan Unversity, Cairo, Egypt

Received 12 May 2012; Revised 17 September 2012; Accepted 17 September 2012

Academic Editor: Toka Diagana

Copyright © 2012 Zaki F. A. El-Raheem and A. H. Nasser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zaki F.A. El-Raheem, “The inverse spectral problem of some singular version of one-dimensional Schrödinger operator with explosive factor in finite interval,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar
  • Fatma Hıra, “The regularized trace of Sturm–Liouville problem with discontinuities at two points,” Inverse Problems in Science and Engineering, vol. 25, no. 6, pp. 785–794, 2017. View at Publisher · View at Google Scholar